RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1967, Volume 3, Number 11, Pages 1913–1923 (Mi de257)  

This article is cited in 3 scientific papers (total in 3 papers)

On the theory of Painlevé's third equation

N. A. Lukashevich

V. I. Lenin Belorusskii State University

Full text: PDF file (973 kB)

Bibliographic databases:
UDC: 517.916
Received: 21.10.1966

Citation: N. A. Lukashevich, “On the theory of Painlevé's third equation”, Differ. Uravn., 3:11 (1967), 1913–1923

Citation in format AMSBIB
\Bibitem{Luk67}
\by N.~A.~Lukashevich
\paper On the theory of Painlev\'e's third equation
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 11
\pages 1913--1923
\mathnet{http://mi.mathnet.ru/de257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229885}
\zmath{https://zbmath.org/?q=an:0153.40205}


Linking options:
  • http://mi.mathnet.ru/eng/de257
  • http://mi.mathnet.ru/eng/de/v3/i11/p1913

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Novokshenov, “Movable poles of the solutions of Painleve's equation of the third kind and their relation with mathieu functions”, Funct. Anal. Appl., 20:2 (1986), 113–123  mathnet  crossref  mathscinet  zmath  isi
    2. P. A. Clarkson, E. L. Mansfield, H. N. Webster, “On the relation between the continuous and discrete Painlevé equations”, Theoret. and Math. Phys., 122:1 (2000), 1–16  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Primitivo B. Acosta-Humánez, Marius van der Put, Jaap Top, “Variations for Some Painlevé Equations”, SIGMA, 15 (2019), 088, 10 pp.  mathnet  crossref
  • Number of views:
    This page:124
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020